Mississippi, 2005

Tornado in Mississippi, August 29, 2005

August 29, 2005 · NWS JAN · 1 event in 1 county or zone

1 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
$70,000
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 29, 8:25 AM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Aug 29, 8:25 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...CORRECTION...
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CDT MON AUG 29 2005

.DISCUSSION...DANGEROUS HURRICANE KATRINA MADE LANDFALL IN SOUTHEAST
LA...EAST OF GRAND ISLE NEAR BURAS. KATRINA IS STILL A CATEGORY 4
HURRICANE WITH SUSTAINED SFC WINDS OF 140MPH AND PRESSURE STILL AT
923MB. THERE HAVE BEEN NUMEROUS REPORTS OF TORNADOS AND WIND DAMAGE
ALREADY ACROSS SOUTHEAST LA AND COASTAL MS AND NOW APPEARING FURTHER
INLAND IN FORREST COUNTY. THE WORST IS BEGINNING TO HIT THE COAST
AND WILL MAKE ITS WAY TOWARDS MARION...LAMAR...AND FORREST COUNTY IN
THE NEXT COUPLE OF HOURS. YOU CAN EXPECT WINDS CATEGORY 2 WINDS
SUSTAINED 95-111 MPH WITH THE POTENTIAL FOR CAT 3 WINDS (>111MPH)
BUT GUSTS MAY APPROACH 120 MAYBE EVEN AS HIGH AS 130 MPH.

THIS IS A VERY SERIOUS SITUATION AS THEIR ARE REPORTS OF MAJOR
DAMAGE IN NEW ORLEANS. PEOPLE SHOULD BEGIN TO MAKE THINER WAY INTO
THE INTERIORS OF HOUSES AND BUILDINGS AND BY ALL MEANS DO NOT
VENTURE OUTSIDE TO SEE WHAT IS GOING ON AND STAY AWAY FROM WINDOWS.
THERE IS ALREADY REPORTS OF NUMEROUS TREES AND OTHER DAMAGE IN
FORREST COUNTY.

IN CENTRAL AND ESPECIALLY EASTERN MS WE CAN EXPECT CONDITIONS TO
BEGIN TO DETERIORATE IN THE NEXT FEW HOURS WITH THE WORST COMING
THIS AFTERNOON. KATRINA HAS SPED UP AND IS MOVING MAINLY NORTH AT
B/T 15 TO 16 MPH. THIS IS ACTUALLY BAD NEWS AS KATRINA WILL NOT BE
ABLE TO WEAKEN MORE BY THE TIME IT REACHES THE I 20 CORRIDOR. WITH
THAT WE STILL EXPECT HURRICANE FORCE WINDS OR ATLEAST GUSTS UP TO
LOWNDES COUNTY. ACROSS THE JACKSON METRO ESPECIALLY RANKIN COUNTY
SUSTAINED WINDS OF 50 TO 65 MPH AND GUSTS HIGHER THAN 80 MPH WILL BE
POSSIBLE BY LATE AFTERNOON. EAST INTO MERIDIAN AND JASPER AND CLARKE
COUNTIES WILL SEE SUSTAINED WINDS OF 55 TO 70 WITH GUSTS POSSIBLY UP
TO 90 MPH.

WINDS ARE ALREADY GUSTING ABOVE 50 MPH IN HATTIESBURG POSSIBLY
HIGHER AS WE CAN NOT GET UPDATED ASOS READINGS. IN JACKSON AND
MERIDIAN WE ARE GUSTING ABV 30 MPH ALREADY. LOOK FOR THESE WIND
SPEEDS TO INCREASE THROUGHOUT THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       80  73  88  69 / 100 100  30  10
MERIDIAN      79  74  88  68 / 100 100  30  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...INLAND HURRICANE WARNING FROM 7 AM MONDAY TO MIDNIGHT TUESDAY
     FOR MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH FROM 1 PM MONDAY TO MIDNIGHT TUESDAY FOR
     MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-
     MSZ073-MSZ074.

     INLAND HURRICANE WARNING FROM 1 PM MONDAY TO MIDNIGHT TUESDAY
     FOR MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062.

     INLAND HURRICANE WARNING FROM 1 PM MONDAY TO 6 AM TUESDAY FOR
     MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
     MSZ052.

     FLASH FLOOD WATCH FROM 5 PM MONDAY TO 6 AM TUESDAY FOR MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
     MSZ036-MSZ037-MSZ038-MSZ039-MSZ042-MSZ044-MSZ045-MSZ046.

     FLASH FLOOD WATCH FROM 1 PM MONDAY TO 6 AM TUESDAY FOR MSZ043.

     INLAND HURRICANE WARNING FROM 7 PM MONDAY TO 6 AM TUESDAY FOR
     MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-MSZ039.

     INLAND TROPICAL STORM WARNING FROM 7 PM MONDAY TO 6 AM TUESDAY
     FOR MSZ026-MSZ027-MSZ028-MSZ036-MSZ042.

     INLAND TROPICAL STORM WARNING FROM 1 PM MONDAY TO MIDNIGHT
     TUESDAY FOR MSZ047-MSZ053-MSZ059-MSZ060-MSZ061.

     WIND ADVISORY FROM 7 PM MONDAY TO 6 AM TUESDAY FOR MSZ018-MSZ019-
     MSZ025-MSZ034-MSZ035.

     WIND ADVISORY FROM 1 PM MONDAY TO 6 AM TUESDAY FOR MSZ040-MSZ041.

LA...WIND ADVISORY FROM 1 PM MONDAY TO 6 AM TUESDAY FOR LAZ007-LAZ008-
     LAZ009.

     WIND ADVISORY FROM 1 PM MONDAY TO MIDNIGHT TUESDAY FOR LAZ015-
     LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...WIND ADVISORY FROM 7 PM MONDAY TO 6 AM TUESDAY FOR ARZ074-ARZ075.

&&

CAB
Hazardous weather outlook, Aug 29, 4:24 AM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
524 AM CDT MON AUG 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
301024-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
524 AM CDT MON AUG 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THIS EVENING AS
RAINBANDS ASSOCIATED WITH KATRINA MOVE ACROSS MISSISSIPPI.  THE
GREATEST RISK OF SEEING TORNADOES WILL OCCUR OVER AREAS MAINLY
ALONG AND EAST OF A BUDE...TO YAZOO CITY...TO GRENADA LINE.

...FLOODING...
FLASH FLOODING OF SMALL STREAMS...CREEKS...AND URBAN AREAS WILL
BE LIKELY EAST OF A BROOKHAVEN...TO CLINTON...TO GREENWOOD LINE
THROUGH THIS EVENING AS HURRICANE KATRINA MOVES INLAND.
TORRENTIAL RAINFALL WILL BE ASSOCIATED WITH THE PASSAGE OF THE
HURRICANE. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR...WITH STORM
TOTALS OF 5 TO 10 INCHES...WILL OCCUR...AND THIS WILL CAUSE FLASH
FLOODING PROBLEMS.

...NON PRECIPITATION...
HURRICANE FORCE WINDS WILL BE LIKELY ALONG AND EAST OF A
BROOKHAVEN...TO CLINTON...TO EUPORA LINE THROUGH THIS EVENING.
TROPICAL STORM FORCE WINDS WILL BE POSSIBLE JUST TO THE WEST OF
THIS AREA...AND TO THE EAST OF A LINE FROM NATCHEZ...TO
VICKSBURG...TO GRENADA.  WINDS GREATER THAN 25 MPH WILL BE COMMON
OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND DELTA REGION
OF MISSISSIPPI.

VERY STRONG WINDS CAPABLE OF PRODUCING WIDESPREAD SIGNIFICANT
DAMAGE WILL BE ASSOCIATED WITH HURRICANE KATRINA. FOR MORE
SPECIFIC INFORMATION REGARDING THE STRENGTH AND TIMING OF THESE
HIGH WINDS...PLEASE REFER TO THE INLAND WATCHES AND
WARNINGS...JANNPWJAN...AND THE HURRICANE LOCAL
STATEMENT...JANHLSJAN...ISSUED BY THE NATIONAL WEATHER SERVICE IN
JACKSON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL SHOULD ALREADY BE ACTIVATED IN SUPPORT OF
OPERATIONS RELATED TO HURRICANE KATRINA.  ACTIVATION IS REQUESTED
TO CONTINUE THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Aug 29, 8:25 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CDT MON AUG 29 2005

MSZ072>074-291630-
FORREST-LAMAR-MARION-
925 AM CDT MON AUG 29 2005

...DANGEROUS AND POTENTIALLY LIFE-THREATENING CONDITIONS BEGINNING TO
OVERSPREAD THE HIGHWAY 98 CORRIDOR...

AT 925 AM...DOPPLER RADAR INDICATED BANDS OF STRONG SQUALLS ON
THE NORTH SIDE OF HURRICANE KATRINA MOVING THROUGH FORREST...
LAMAR...AND MARION COUNTIES. DOPPLER RADAR AND SURFACE REPORTS
INDICATED THAT SUSTAINED TROPICAL STORM FORCE WINDS OF 50 TO 70
MPH...WITH GUSTS IN EXCESS OF 75 MPH...ARE LIKELY WITH THESE BANDS OF
SQUALLS. EXTENSIVE DAMAGE TO TREES...HOUSES...AND POWERLINES HAS
ALREADY BEEN REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL ONLY
BECOME MORE WIDESPREAD AND EXTENSIVE.

ANALYSIS OF DOPPLER RADAR AND SATELLITE IMAGERY INDICATES THAT THE
NORTH SIDE OF THE DANGEROUS EYEWALL OF KATRINA WILL LIKELY BE
REACHING THE SOUTHERN SECTIONS OF THESE COUNTIES BY AROUND MIDDAY.
CONDITIONS WILL DETERIORATE DRAMATICALLY AS THIS HAPPENS. KATRINA MAY
STILL BE A CATEGORY THREE HURRICANE AT THAT TIME...WITH WINDS OF
100 TO 120 MPH POSSIBLE. THIS WOULD RESULT IN POTENTIALLY
CATASTROPHIC WIND DAMAGE.

PEOPLE IN THESE COUNTIES SHOULD IMMEIDATELY MOVE TO A PLACE OF SAFETY
AND DO NOT VENTURE OUT. TREAT THIS SITUATION AS IF IT WERE A TORNADO.
MOVE TO AN INTERIOR ROOM OF THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.

STAY TUNED FOR UPDATES AND WARNINGS AS THIS DANGEROUS WEATHER
EPISODE UNFOLDS.

GERARD
Local storm report, Aug 29, 8:26 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 AM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HURRICANE        PURVIS                  31.14N 89.41W
08/29/2005                   LAMAR              MS   EMERGENCY MNGR

            EMERGENCY MANAGERS OFFICE REPORTED COUNTY WIDE DAMAGE OF
            36 TREES DOWN, 16 POWER LINES DOWN, AND SEVERAL SHEDS
            DESTROYED OR WITH MAJOR ROOF DAMAGE

&&

PEDEN
Local storm report, Aug 29, 8:34 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
934 AM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HURRICANE        PURVIS                  31.14N 89.41W
08/29/2005                   LAMAR              MS   EMERGENCY MNGR

            EMERGENCY MANAGERS OFFICE REPORTED COUNTY WIDE DAMAGE OF
            36 TREES DOWN, 16 POWER LINES DOWN, AND SEVERAL SHEDS
            DESTROYED OR WITH MAJOR ROOF DAMAGE

0915 AM     HURRICANE        PETAL                   31.34N 89.25W
08/29/2005                   FORREST            MS   EMERGENCY MNGR

            EMERENGY MANAGERS OFFICE REPORTED NUMEROUS TREES AND
            POWER LINES DOWN IN THE AREA. TREES ON HOMES, POWER LINE
            DOWN ON FIRE TRUCK. WINDS ESTIMATED AT 40 MPH.

&&

PEDEN
Special weather statement, Aug 29, 9:10 AM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
1010 AM CDT MON AUG 29 2005

MSZ072>074-291800-
FORREST-LAMAR-MARION-
1010 AM CDT MON AUG 29 2005

...CONDITIONS TO RAPIDLY DETERIORATE THROUGH THE MORNING...

AT 1010 AM...DOPPLER RADAR INDICATED BANDS OF STRONG SQUALLS ON THE
NORTH SIDE OF HURRICANE KATRINA MOVING THROUGH THE HIGHWAY 84
CORRIDOR. DOPPLER RADAR AND SURFACE REPORTS INDICATED THAT SUSTAINED
TROPICAL STORM FORCE WINDS OF 40 TO 50 MPH...WITH HIGHER GUSTS...ARE
LIKELY WITH THESE BANDS OF SQUALLS. DAMAGE TO TREES...HOUSES...AND
POWERLINES HAS ALREADY BEEN REPORTED...AND AS WINDS INCREASE...THIS
DAMAGE WILL ONLY BECOME MORE WIDESPREAD AND EXTENSIVE.

EXTRAPOLATION OF SATELLITE AND RADAR IMAGERY INDICATES THAT THE EYE
OF KATRINA SHOULD REACH THE HIGHWAY 84 CORRIDOR BY EARLY AFTERNOON
AND THE TROPICAL STORM FORCE WINDS WILL REACH THE REGION BETWEEN 11
AM AND 1 PM. WHEN THIS OCCURS...CONDITIONS WILL ONLY DETERIORATE
FURTHER AS THE AFTERNOON PROGRESSES. KATRINA MAY STILL BE A CATEGORY
TWO HURRICANE AT THIS TIME...AND EXTENSIVE DAMAGE MAY OCCUR.

GERARD/ELLIOTT
Special weather statement, Aug 29, 9:51 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
1051 AM CDT MON AUG 29 2005

MSZ043-048>052-291715-
HINDS-LAUDERDALE-MADISON MS-NEWTON-RANKIN-SCOTT-
1051 AM CDT MON AUG 29 2005

...CONDITIONS TO RAPIDLY DETERIORATE THROUGH THE AFTERNOON...

AT 1000 AM...DOPPLER RADAR INDICATED BANDS OF STRONG SQUALLS ON THE
NORTH SIDE OF HURRICANE KATRINA MOVING THROUGH SOUTHERN MISSISSIPPI.
THESE BANDS ARE EXPECTED TO REACH INTERSTATE 20 CORRIDOR AROUND
NOON OR SHORTLY THERE AFTER. FROM NOW THROUGH EARLY AFTERNOON...WINDS
WILL BEGIN TO INCREASE AND BECOME SUSTAINED AT TROPICAL STORM
FORCE. AFTER 1 PM...HIGH END TROPICAL STORM FORCE WINDS ALONG WITH
MUCH HIGHER GUSTS WILL BE POSSIBLE AS THE CENTER OF HURRICANE
KATRINA MOVES INTO CENTRAL MISSISSIPPI. DAMAGE TO TREES...HOUSES...
AND POWER LINES HAS ALREADY BEEN REPORTED...AND AS WINDS INCREASE...
THIS DAMAGE WILL ONLY BECOME MORE WIDESPREAD AND EXTENSIVE ACROSS A
LARGE PORTION OF CENTRAL MISSISSIPPI.

CBD
Special weather statement, Aug 29, 11:05 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
1205 PM CDT MON AUG 29 2005

MSZ043>046-048>052-054>058-062-291800-
CLARKE-COPIAH-HINDS-JASPER-KEMPER-LAUDERDALE-LEAKE-LINCOLN-
MADISON MS-NESHOBA-NEWTON-RANKIN-SCOTT-SIMPSON-SMITH-
1205 PM CDT MON AUG 29 2005

...INLAND HURRICANE WARNINGS GOING INTO EFFECT BY 1 PM FOR
CATASTROPHIC KATRINA...
...EXTREMELY DANGEROUS AND LIFE-THREATENING CONDITIONS SPREADING
NORTH THROUGH SOUTHEAST MISSISSIPPI...

AT 1200 PM...DOPPLER RADAR STRONG SQUALLS ON THE NORTH SIDE OF
HURRICANE KATRINA MOVING NORTH AT ABOUT 18 MPH ACROSS THE
INTERSTATE 20 CORRIDOR WHILE THE WESTERN FRINGES REACH THE
INTERSTATE 55 CORRIDOR. SUSTAINED TROPICAL STORM FORCE WINDS OF 40
TO 50 MPH...WITH HIGHER GUSTS OF 60 TO 70 MPH ARE LIKELY WITH THESE
SQUALLS. EXTENSIVE DAMAGE TO TREES...HOUSES...AND POWER LINES HAS
ALREADY BEEN REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL
ONLY BECOME MORE WIDESPREAD AND EXTENSIVE.

EXTRAPOLATION OF SATELLITE AND RADAR IMAGERY INDICATES THAT THE EYE
OF KATRINA SHOULD REACH THE HIGHWAY 84 CORRIDOR BY 130 PM. WHEN
THIS OCCURS...CONDITIONS WILL DETERIORATE FURTHER AS THE AFTERNOON
PROGRESSES. KATRINA MAY STILL BE A CATEGORY TWO HURRICANE AS IT
CROSSES THE HIGHWAY 84 CORRIDOR...AND EXTENSIVE DAMAGE IS LIKELY TO
OCCUR.

RESIDENTS FROM THE BROOKHAVEN TO JACKSON TO MERIDIAN AREAS SHOULD
REMAIN IN A PLACE OF SAFETY DO NOT TAKE RISKS...YOUR LIFE MAY BE
AT STAKE...STAY INDOORS IN AN INTERIOR ROOM AWAY FROM WINDOWS.

BCC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 tornado. Local standard time, as filed.

Tornado, Lauderdale

When
August 29, 11:14 AM CST to 11:16 AM CST
Where
Lauderdale County, 8 mi NE of Meridian
Rating
F1
Path length
3 mi
Path width
75 yd
Property damage
$25,000
Crop damage
$70,000
Reported by
NWS STORM SURVEY
Coordinates
32.450, -88.617

This tornado touched down just east of US Highway 45 and tracked west-northwest for 3 miles. As this weak tornado crossed Highway 45, numerous trees were snapped and uprooted. This similar tree damaged continued for another 2 miles before the tornado dissipated. In addition to the numerous trees, a few power lines were blown down west of Highway 45.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2005Every state in 2005This day in weather historyThe tornado archive for Mississippi, 2005Warnings in Mississippi, August 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5473019.